# SDR DALA2022122908455

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 139,928 hours, 20,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Tolerance
- Location: L1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU 2000 EICAS MESSAGE ENTRY DOOR AND OH ENTRY DOOR LIGHT ILLUM ALL WORK OUT AFTER LANDING.   PILOT DID NOT SPECIFY WHICH DOOR INDICATED ON EICAS. REFERENCED  AMM 52-11-00 CHECKED ALL 4 ENTRY DOOR OPERATION OK. CHECKED ALL 4 ENTRY DOOR LOCK & CLOSED SENSORS. FOUND L1 DOOR CLOSE S194 OUT OF TOLERANCE. ADJUSTED TO CLEARANCE OF 0.07. OPS CK GOOD.
